MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71007
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient stated that the therapy from the nalu system was not sufficiently effective despite several reprogramming's since being implanted.Review of records found that the patient had not been seen by the implanting physician or any nalu personnel for approximately one year prior to explanting the system.On (b)(6) 2023, the patient reported a reduction in pain from 7/10 down to 3/10, however on (b)(6) 2024, the patient had reported pain levels of 5/10.It is unclear why the patient had a change in therapy effectiveness.There are no known images to confirm placement of the leads prior to explant and there has been no report from the patient of any extenuating health issues or external traumas that may have exacerbated the pain symptoms.The explanted device was not retained for return to nalu and thus is not available for further inspection and examination by the firm to confirm functionality.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2023 to treat knee pain.On (b)(6) 2025, the firm was contacted by an mri facility to request conditionality of the nalu system.Upon confirming that the patient was not conditional for an mri at the planned location, the facility reported that the patient was planning to explant the nalu system.A representative of nalu reached out to the implanting physician, dr.(b)(6), who confirmed no awareness of any issues with the system and no awareness of any plans for explant.The patient declined communication from nalu personnel until after the system was removed.On (b)(6) 2025, the patient notified the nalu representative that a full explant was performed on (b)(6) 2025 by dr.(b)(6).

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22147151
Report Number3015425075-2025-00163
Device Sequence Number20931153
Product Code GZF
UDI-Device Identifier00812537030999
UDI-Public(01)00812537030999(11)210720(17)240720
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/20/2024
Device Model Number71007
Device Catalogue Number71007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown